EconPapers    
Economics at your fingertips  
 

Modelling nonlinearities and heavy tails via threshold normal mixture GARCH models

D. Giannikis, Ioannis Vrontos () and Petros Dellaportas

Computational Statistics & Data Analysis, 2008, vol. 52, issue 3, 1549-1571

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(07)00201-0
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:52:y:2008:i:3:p:1549-1571

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-04
Handle: RePEc:eee:csdana:v:52:y:2008:i:3:p:1549-1571